# SDR ASOA2013062708512

- Difficulty date: June 6, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 21,148 hours, 14,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED ON THE EXTERNAL SIDE AT FS 977 BL 0.  REPAIRED IAW SRM 53-00-01-101-A01, 51-42-21-001-001-A01 & REO 670-53-00-290.  REPAIR CLASSIFIED AS MAJOR.
